# SDR SWIA201333953

- Difficulty date: June 19, 2013
- Submitted: July 15, 2013
- Operation: Air carrier
- Aircraft: N693CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15096
- Aircraft time: 14,221 hours, 8,989 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lever
- Condition: Chafed
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD PULL-IN LEVER IS CHAFED.  C-CHECK BLENDED OUT DAMAGED AREA OF THE PAX DOOR FWD LEVER IAW REO & AMM.
